# SDR ARWA20080801

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- Aircraft time: 64,286 hours, 46,489 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ATC REPORT FOR DOOR OPEN ON ACFT.  RETURN TO RAMP.  INSPECTED ACFT.  FOUND NO DOOR OPEN, NORMAL CONDITION IAW WITH MM 52-00-00.  ALL CLOSED AND LIGHT OFF.  (S)
